| Model Number |
VTICMO 13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a 13.2mm vticmo13.2 ,-16.0/3.0/107 (sphere/cylinder/axis), implantable collamer lens was implanted into the patient's right eye (od) on (b)(6) 2024.The patient experienced excessive vaulting.Intraoperatively the lens was removed and replaced with a shoter length lens and the problem resolved.The cause of the event was reported as unknown.
Additional Manufacturer Narrative
Claim# (b)(4).